American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46.55) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 68 found      Go to page: 1 2 3

[1] Robert G. Blumenthal. The closed ideals of some Dirichlet and hypo-Dirichlet algebras . Proc. Amer. Math. Soc. 32 (1972) 469-471. MR 0290111.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] R. Michael Range. A small boundary for $H^{\infty }$ on the polydisc . Proc. Amer. Math. Soc. 32 (1972) 253-255. MR 0290115.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] R. L. Carpenter. Continuity of systems of derivations on $F$-algebras . Proc. Amer. Math. Soc. 30 (1971) 141-146. MR 0283574.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] John A. Lindberg. A class of commutative Banach algebras with unique complete norm topology and continuous derivations . Proc. Amer. Math. Soc. 29 (1971) 516-520. MR 0278076.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Albert Wilansky. Subalgebras of $B(X)$ . Proc. Amer. Math. Soc. 29 (1971) 355-360. MR 0282217.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Edith H. Luchins. Completion of norms for $C(X,\,Q)$ . Proc. Amer. Math. Soc. 28 (1971) 478-480. MR 0273412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] A. G. Brandstein. A class of hypo-Dirichlet algebras . Proc. Amer. Math. Soc. 28 (1971) 501-504. MR 0285912.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] S. J. Sidney. Peak points for hypo-Dirichlet algebras . Proc. Amer. Math. Soc. 26 (1970) 431-436. MR 0264403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Joseph E. Sommese. On a maximal ideal space separated by a peak point . Proc. Amer. Math. Soc. 26 (1970) 471-472. MR 0264404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] S. J. Sidney. An example concerning core measures . Proc. Amer. Math. Soc. 26 (1970) 428-430. MR 0264402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Takasi Itô and Bert M. Schreiber. Multiplicative properties of Jensen measures . Proc. Amer. Math. Soc. 26 (1970) 305-306. MR 0262833.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Robert George Blumenthal. The spectrum of a function algebra . Proc. Amer. Math. Soc. 25 (1970) 343-346. MR 0254600.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Boaz Natzitz. A note on interpolation . Proc. Amer. Math. Soc. 25 (1970) 918. MR 0259615.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Leonard Asimow. Decomposable compact convex sets and peak sets for function spaces. . Proc. Amer. Math. Soc. 25 (1970) 75-79. MR 0259607.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Jonathan I. Ginsberg. Generators of $S\sb{\alpha }$ . Proc. Amer. Math. Soc. 24 (1970) 784-787. MR 0253051.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Harry Gonshor. Injective hulls of $C\sp*$ algebras. II . Proc. Amer. Math. Soc. 24 (1970) 486-491. MR 0287318.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Donald R. Wilken. Bounded point derivations and representing measures on $R(X)$ . Proc. Amer. Math. Soc. 24 (1970) 371-373. MR 0248529.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Gerald W. Johnson. Integral representation of multiplicative, involution preserving operators in $\mathcal{L}(C(S),E)$ . Proc. Amer. Math. Soc. 23 (1969) 373-377. MR 0253052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Larry Eifler. The slice product of function algebras . Proc. Amer. Math. Soc. 23 (1969) 559-564. MR 0251538.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] William E. Dietrich. A note on the ideal structure of $C(X)$ . Proc. Amer. Math. Soc. 23 (1969) 174-178. MR 0268678.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Donald R. Wilken. Remarks on the string of beads . Proc. Amer. Math. Soc. 23 (1969) 133-135. MR 0250078.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Heinz König. On the Gleason and Harnack metrics for uniform algebras . Proc. Amer. Math. Soc. 22 (1969) 100-101. MR 0241978.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] R. Atalla and J. Bustoz. On sequential cores and a theorem of R. R. Phelps . Proc. Amer. Math. Soc. 21 (1969) 36-42. MR 0243357.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Donald R. Chalice. Characterizations for approximately normal algebras . Proc. Amer. Math. Soc. 20 (1969) 415-419. MR 0234286.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] S. J. Sidney and E. L. Stout. A note on interpolation . Proc. Amer. Math. Soc. 19 (1968) 380-382. MR 0223897.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] D. Z. Spicer. Semisimplicity of group algebras of vector-valued functions . Proc. Amer. Math. Soc. 19 (1968) 573-577. MR 0226412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Mark Mandelker. Prime ideal structure of rings of bounded continuous functions . Proc. Amer. Math. Soc. 19 (1968) 1432-1438. MR 0231206.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Stephen Fisher. Norm-compact sets of representing measures . Proc. Amer. Math. Soc. 19 (1968) 1063-1068. MR 0233208.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Robert E. Mullins. The essential set of function algebras . Proc. Amer. Math. Soc. 18 (1967) 271-273. MR 0206747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] John Rainwater. A remark on regular Banach algebras . Proc. Amer. Math. Soc. 18 (1967) 255-256. MR 0208413.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 68 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia